# SDR YENA2024112501495

- Difficulty date: November 22, 2024
- Submitted: November 25, 2024
- Operation: Air carrier
- Aircraft: N942JB
- Make and model: Airbus A321-231
- Aircraft serial: 06279
- Aircraft time: 40,058 hours, 7,819 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Seal
- Condition: Leaking
- Location: Zone 800
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT#148, LAS-JFK. (AIRCRAFT DIVERTED TO ABQ) 'CABIN PRESSURE EXCEEDED LIMITS (10,000'); PER CAB PR EXCESS CABIN ALT TS PER TSM 21-22-00 REMOVED AND REPLACED L4 PAX DOOR SEAL PER AMM 52-13-00 REMOVED AND REPLACED CARGO DOOR SEAL PER 52-31-18.'
